# SDR CKSA97135

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND NR 4 PYLON STA YOP244 OUTBOARD SIDE WEB HAS A 3 INCH CRACK.  STOP DRILLED CRACK, INSTALLED REPAIR IAW AIA SKETCH AIA/E/2522, SRM 51-1-82, SRM 51-1-20D, EA 97-017.B.  C-1 CHECK INSPECTION WORK CARD NUMBER 2007.  NON-ROUTINE TASK CARD NUMBER 95242.
